# SDR I5EA2019050300004

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737484
- Aircraft serial: 25313
- Aircraft time: 58,768 hours, 37,615 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LT WING NR 2 SLAT LOWER SKIN CRACKED 1/2" SS 162.40.  CORRECTIVE ACTION: PERFORMED MAJOR REPAIR CATEGPRY "A" ON LT WING NR 2 SLAT LOWER SKIN, SSS 162.40.  IAW SRM 57-43-01 FIGURE 201 REPAIR 6 AND I.P.I. N 2019322 DATED MARCH 22, 2019. REF N/R 0203.
